Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Newton-Krylov continuation of periodic orbits for Navier-Stokes flows

Autor
Sanchez, J.; Net, M.; Garcia-Archilla, B.; Simó, C.
Tipus d'activitat
Article en revista
Revista
Journal of computational physics
Data de publicació
2004-11
Volum
201
Número
1
Pàgina inicial
13
Pàgina final
33
DOI
https://doi.org/10.1016/j.jcp.2004.04.018 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0021999104001895 Obrir en finestra nova
Resum
Efficient numerical algorithms for the continuation of periodic orbits of high-dimensional dissipative dynamical systems, and for analyzing their stability are presented. They are based on shooting, Newton–Krylov and Arnoldi methods. A thermal convection fluid dynamics problem, which has a rich bifurcation diagram due to symmetries, has been used as test. After a pseudo-spectral discretization of the equations a system of dimension O(104) has been obtained. The efficiency of the algorithms, wh...
Paraules clau
Continuation methods Periodic orbits Poincaré maps Variational equations Krylov methods Arnoldi decomposition Subspace iteration
Grup de recerca
DF - Dinàmica de Fluids: formació d'estructures i aplicacions geofísiques

Participants